Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sinus Infection and its symptoms

Why do I feel so not myself?? I was told at the doctors that I have a sinus infection and giving antibiotics but can a sinus infection cause strange vision jittery feeling and anxeity really bad!! I also have tne fear of drivingand my right arm goes to sleep if its lifted higher then my elbow
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  778
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Yes a sinus infection can give you strange vision with a feeling of heaviness of the head and a splitting headache.All these things can make you anxious.The other symptom that you described that of your hand going numb when it is raised above the elbow may be due to cervical spondylosis.In sinusitis along with antibiotics you have to take steam inhalation twice daily for a week for the treatment to be effective.Cervical spondylosis can be alleviated by sleeping without a pillow and doing simple neck strengthening exercises
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor